# SDR SWAA2021081221333

- Difficulty date: October 5, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 45,299 hours, 23,415 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B INNER SKIN IS CUT AND DELAMINATED (.5'X1.5') MARKED / R&R 193B PANEL PER SRM 51-40-02
